# SDR USAASB00180

- Difficulty date: June 27, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Lt Wing Root
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2676 - AFTER TAKEOFF AND GEAR RETRACTION FROM TPA, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED.  CREW FOLLOWED QUICK REF HANDBOOK PROCEDURES AND SAFE GEAR INDICATIONS WERE RECEIVED.  HOWEVER, CREW NOTICED THAT HYDRAULIC PRESSURE HAD DECREASED.  DECISION WAS MADE TO RETURN TO FIELD AT TPA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND HAD TO BE TOWED TO THE GATE DUE TO LOSS OF HYDRAULIC FLUID.  MAINTENANCE FOUND A RUPTURED HYDRAULIC LINE IN THE LEFT WING ROOT.  REMOVED AND REPLACED HYDRAULIC LINE.  SERVICED HYDRAULICS.  GEAR OPERATIONAL CHECK GOOD.  LEAK CHECK GOOD.  (M)
